Jump to content

erinpoo

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About erinpoo

  • Rank
    Newbie

Profile Information

  • Gender
    Female
  • Location
    Ohio
  • Interests
    Music, Books, Movies
  1. About two weeks ago I stopped taking 300mg bupropion Immediate Release (I've been on this dose for three years) and started 300mg bupropion XL. The XL makes me extremely tired roughly an hour after I take it and I continue to feel tired for hours. I'm not going to be able to keep taking the XL if this side effect persists. I was wondering if anyone else has had this experience and if the sleepiness eventually subsided.
  2. Hello, Over the past month I was weaning off Wellbutrin. I will not go into details why but I started taking it again yesterday. I was taking 25mg IR for about a week and then nothing for two days. My question is: Will I again be waiting up to 8 weeks for the full affect or could it still be in my system?
×
×
  • Create New...